# SDR 2002UALA00790

- Difficulty date: April 30, 2002
- Submitted: May 8, 2002
- Operation: Air carrier
- Aircraft: N537UA
- Make and model: Boeing 757222
- Aircraft serial: 25157
- Aircraft time: 36,902 hours, 13,563 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Crease Beam
- Condition: Corroded
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN CREASE BEAM HAS EXCESSIVE MATERIAL LOSS AT BODY STATION 1408 RBL71.  MAJOR REPAIR ACCOMPLISHED.REPLACED CREASE BEAM.
